It is currently Fri Aug 18, 2017 5:36 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: dose going up???
PostPosted: Sun Feb 14, 2010 6:10 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jun 19, 2009 8:17 pm
Posts: 11
I have been on sub for about a year and a half and went from 4 to 1 mg over that time... i recently have had anxiety issues and being a hypochondriac... have had issues with my body which have lead me to think i have a serious medical issue... i dont but the sub withdrawls i guess have me in pain and abdominal issues.. cramps etc.. and most importantly are playing with my mind via anxiety... and the only way i could get that under control was to step back up my dose... i am now at 3 mg a day and scared for what ever reason it is not gonna work for me... i want to ease off and think it is possible but... i am getting disheartened by the need to step my dose back up... should i be going to meetings or coucelling or taking antidepressants as many people i know have... is this normal.. to have to up your dose... i just dont know anymore.. i was so happy and future looked bright now i feel trapped again... any help would be great... looking forward to getting back on track and being drug free in the future.. thanks in advance...


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 14, 2010 6:57 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue Jan 19, 2010 3:33 pm
Posts: 79
hey fiercefun!

Glad to see you're working on getting your dose down... that's really awesome and I want to say good job on that! I completely understand what you're talking about dropping your dose and starting to feel the horrible feelings of WD.

I'd suggest going down to 3mg for a week or so, then go to 2mg for a week or so then to 1mg for a week or so then I would go to the water taper method. This is of course if you have a nice supply and have enough to do that, but I'm thinking you do.

Sometimes dropping too fast will definitely cause WD to happen, don't get too scared about that, just back up your dose.

I got down to 2mg and started my water taper method of getting an 8mg sub and a quarter so 10mg total and mixed with 10ML of water. That way I could dose myself 1.5ML for 1.5mg of SUBS.. hope that make sense... I can go more into detail, but it will be a while before you get to that point..

Though it's just a suggestion.. because then you can do a week at .5 or .75 mg for a week, then drop to .5 and then drop to .25 and then stop.

That's the easiest and most comfortable way to reduce your dosage... and once you are ready to jump off, have your sub doc prescribe you some Clonidine and that will help with the annoying parts of WD, like cold sweats, goose bumps, RLS and some anxiety.


So please keep your dose where you feel at ease, because if not you'll be tempted to up and up and up your dose... and if you're trying to quit that's not what we want!

Keep up the good work and ask and post as many questions / scenarios as possible and we will be here to answer questions for you!

Glad your here and welcome to a great forum!


Top
 Profile  
 
 Post subject: How long...
PostPosted: Sun Feb 14, 2010 7:11 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Sorry to here this happening to you, may I PLEASE ask how long have you been at 1mg ??? I'm also at 1mg for about 8 days now, dont panic, find anything to keep you busy , dont let anxiety get you, also do you have a Dr to talk to ???


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group